| Catalog Number |
5407NFA8CM |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 12 events were reported for this quarter.Product return status: 12 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 12 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition: 5 devices: scrapped by stryker.7 devices: product not received.Additional information: 12 devices were not labeled for single-use.12 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 12 events for the failure: overheating of device.11 events had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 14 events for the failure: overheating of device.- 13 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99199.Supplemental rationale corrected data: b5, h1, h6, h11 12 events were originally reported for this failure mode during the reporting quarter; however, - 2 events were inadvertently excluded.- 14 reported events are included in this follow-up record.Product return status 14 devices were evaluated based on historical data analysis.Evaluation findings (results/components) 14 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition 7 devices: scrapped by stryker.7 devices: product not received.